Jump to content

Search the Community

Showing results for tags 'discontinuation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. Dear community, I was recommended this forum after seeking advice for my current situation on Reddit. The last four month have been the hardest so far in my life. I took Przac for about 10,5 years (from when I was 16 to when I was 27 years old) until I stopped taking it in December 2020. At that point I was on 10 mg Prozac for about a year (20 mg previously) and my psychologist encouraged me to try stopping it for good. It was my wish to stop too as I had develop restless-leg-syndrome over the past yars and suspected it might be connected to Prozac. I took Prozac for my anxiety, de
  2. All of my symptoms in bolded, for ease of quick scanning for relevance by anyone interested. I have ended up on this website after lots and lots of google research to pin down the cause of my incessant symptoms of a low-grade migraine headache and constant nausea that I have been experiencing for 10 days straight now. My Migraine History: I have been getting migraines fairly regularly (about 2 or 3 each month) since middle school. but they are pretty mild, as migraines go. About 25% of the time, one will be preceded by an aura that is a lightening-shaped blind spot or bl
  3. I've been taking Pristiq 100mg (plus 5mg Somit to sleep and 100mg Activigil to wake up) for the past 3 years more or less. I've been trying to quit Pristiq for many months due to HORRIBLE withdrawals whenever I forgot even one pill. I got to down the dose to Pristiq 50mg after enduring two weeks of those horrible withrawals and then they were gone, luckily. Now I'm trying to figure out my next step. There's no Pristiq 25mg where I am from. My psych told me to switch to venlafaxine 75mg three days ago, not the XR, the regular. It has such a short half life that I'm having horrible symptoms
  4. After close to 18 months on Citalopram, I decided to wean off the medication in August as I ascribed a feeling of mental numbness to the drug. The first week off I felt fine. Weeks 2-4 were hellish as I experienced strange tingling sensations, insomnia, depersonalisation and extreme periods of agitation. However, after close to six weeks off the drug, I still don’t feel like myself. I’m apathetic. My concentration is non-existent despite taking medication for ADHD. My brain is extremely foggy, and I don’t feel connnected to myself or those around me. Whilst I didn’t qui
  5. Hello, my name is Danielle. I am new to this site, but have been reading it for quite some time now. My parents put me on effexor xr when I was 6 years old for severe anxiety and childhood phobias. It worked great for years. I had very little side effects and life was hunky dory. I am now 24 years old and the medication is no longer working. I stupidly tried to come off of the Effexor over the coarse of 3 months under directions from my psychiatrist. Obviously, I crashed and I have been desperately trying to get my life back for the last 10 months. During those months, I was under the impressi
  6. Am J Psychiatry. 2017 May 1;174(5):485. doi: 10.1176/appi.ajp.2017.16101158. Citalopram Discontinuation More Harmful Than Gradual Dosage Reduction? Krijnsen PJC1, van Os TWDP1, Wunderink L1. Abstract at https://www.ncbi.nlm.nih.gov/pubmed/28457157 KEYWORDS: Antidepressants; Cardiology; Citalopram; Long QT Syndrome; QT/QTc Prolongation; Serotonin Reuptake Inhibitors; Torsades de Pointes Comment in Clarifying Methods in a Study of Outcomes of Citalopram Dosage Risk Mitigation in a Veteran Population: Response to Krijnsen et al. [Am J Psychi
  7. Hey there. This is my first post, but I have a success story that I’d like to share. I’d like to preface by saying I had been on 75mg of sertraline (Zoloft) for approximately 7 months. I quit last year and have successfully made it through the withdrawals! I see more horror stories than success stories on SSRI discontinuation. My hypothesis for this discrepancy is that people who successfully quit the drug don’t really have that much of an incentive to post their stories, while people dealing with the terrible side effects are more likely to seek out information. I knew there were millions
  8. Hello everyone! I am a new user here. I've lurked around this site before but have yet to introduce myself. I was a Prozac user for a year from August 2015 - September 2016. I had taken it for social and general anxiety. I was on 20mg/day. Initially, I was actually doing fine and great emotionally but had side effects like massive fatigue everyday (not even 3 cups of coffee could wake me up!) and constipation every time I went to poop (sorry for TMI). I also felt like a zombie for a brief period in which I was neither happy nor sad. In May 2016, I decided to abruptly stop taking
  9. I have been on 40 mg. fluoxetine for past 5 years as treatment for Major Depression and Social Anxiety. June 2016 I began a slow tapering using liquid solution of fluoxetine. Additionally I reduced my nightly dose of Imiprimine and I am successful and holding at 10mg. Dec. 4 2016 I took 16.8mg=4.2ml of the liquid fluoxetine. Dec. 5 I made the decision since I was at such a low dose I could stop. All was well until Dec. 17, at 13 days of no dose, my stomach began having painful cramping, bloating, gas, cold sweats, faint feeling, nausea, fatigue, husband says maybe a stomach
  10. Hey all my story after a long period of stress I kinda started feeling strange so went to gp who prescribed me 20 mg of citalopram after 7 weeks I went back and said I don't think there are for me not knowing much about the whole ssri situation what I were feeling was apparently my brain protecting me , he suggested i tried fluoxetine so I did another 2 months off and another cold turkey ...,, Back to docs not knowing that I was suffering due to the damage the drugs had done so bring story forward after sertraline 50 mg for a few months which absolutely destroyed me I tried Paxil as I
  11. My Comment: This is the complete letter. The references can be seen via the link. I was interested in what they say about the mechanism, at the end. AFAIK, atomoxetine is an SNRI. It gave me the most horrendous evil feeling in the muscles of my legs that I went to emergency after a few days and almost got locked up. It wasn't pain per se. It was like "expectancy." These novel drugs give us sensations we can't describe, so the doctors describe us as crazy, you know? Prim Care Companion CNS Disord. 2013; 15(2): PCC.12l01427. Published online 2013 Mar 21. doi: 10.4088/PCC.12l01427 A Case
  12. Hi, I'm a 22yo autistic woman with PTSD and possible bipolar disorder. I was put on Lamotrigine 100mg in 2014 in response to a "hypomanic" episode (unclear whether this was correctly diagnosed) whilst taking Venlafaxine and Mirtazapine (for severe depression). The psychiatrist I saw recently was concerned that Lamotrigine was causing cognitive side effects such as inability to remember words and told me to withdraw it by 50mg per week (i.e. take 50mg for a week, and then reduce to nothing). I reduced to 50mg on one Monday, had symptoms such as nausea, instability, dizziness, vomiting and mood
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy